Electronic Journal of Probability

Reflected BSDEs with monotone generator

Tomasz Klimsiak

Full-text: Open access


We give necessary and sufficient condition for existence and uniqueness of $\mathbb{L}^{p}$-solutions of reflected BSDEs with continuous barrier, generator monotone with respect to $y$ and Lipschitz continuous with respect to $z$, and with data in $\mathbb{L}^{p}$, $p\ge 1$. We also prove that the solutions maybe approximated by the penalization method.

Article information

Electron. J. Probab., Volume 17 (2012), paper no. 107, 25 pp.

Accepted: 23 December 2012
First available in Project Euclid: 4 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H20: Stochastic integral equations
Secondary: 60F25: $L^p$-limit theorems

Reflected backward stochastic differential equation monotone generator Lp-solutions

This work is licensed under aCreative Commons Attribution 3.0 License.


Klimsiak, Tomasz. Reflected BSDEs with monotone generator. Electron. J. Probab. 17 (2012), paper no. 107, 25 pp. doi:10.1214/EJP.v17-1759. https://projecteuclid.org/euclid.ejp/1465062429

Export citation


  • Aman, Auguste. $L^ p$-solution of reflected generalized BSDEs with non-Lipschitz coefficients. Random Oper. Stoch. Equ. 17 (2009), no. 3, 201–219.
  • Bénilan, Philippe; Boccardo, Lucio; Gallouët, Thierry; Gariepy, Ron; Pierre, Michel; Vázquez, Juan Luis. An $L^ 1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), no. 2, 241–273.
  • Briand, Ph.; Delyon, B.; Hu, Y.; Pardoux, E.; Stoica, L. $L^ p$ solutions of backward stochastic differential equations. Stochastic Process. Appl. 108 (2003), no. 1, 109–129.
  • Cvitanic, Jakáa; Karatzas, Ioannis. Backward stochastic differential equations with reflection and Dynkin games. Ann. Probab. 24 (1996), no. 4, 2024–2056.
  • El Karoui, N. Les aspects probabilistes du contrôle stochastique. (French) [The probabilistic aspects of stochastic control] Ninth Saint Flour Probability Summer School-1979 (Saint Flour, 1979), pp. 73–238, Lecture Notes in Math., 876, Springer, Berlin-New York, 1981.
  • El Karoui, N.; Kapoudjian, C.; Pardoux, E.; Peng, S.; Quenez, M. C. Reflected solutions of backward SDE's, and related obstacle problems for PDE's. Ann. Probab. 25 (1997), no. 2, 702–737.
  • El Karoui, N.; Pardoux, E.; Quenez, M. C. Reflected backward SDEs and American options. Numerical methods in finance, 215–231, Publ. Newton Inst., 13, Cambridge Univ. Press, Cambridge, 1997.
  • Hamadène, S.; Lepeltier, J.-P. Reflected BSDEs and mixed game problem. Stochastic Process. Appl. 85 (2000), no. 2, 177–188.
  • Hamadène, Saïd; Popier, Alexandre. $L^ p$-solutions for reflected backward stochastic differential equations. Stoch. Dyn. 12 (2012), no. 2, 1150016, 35 pp.
  • Klimsiak, Tomasz. Strong solutions of semilinear parabolic equations with measure data and generalized backward stochastic differential equations. Potential Anal. 36 (2012), no. 2, 373–404.
  • Kobylanski, M.; Lepeltier, J. P.; Quenez, M. C.; Torres, S. Reflected BSDE with superlinear quadratic coefficient. Probab. Math. Statist. 22 (2002), no. 1, Acta Univ. Wratislav. No. 2409, 51–83.
  • Lepeltier, J.-P.; Matoussi, A.; Xu, M. Reflected backward stochastic differential equations under monotonicity and general increasing growth conditions. Adv. in Appl. Probab. 37 (2005), no. 1, 134–159.
  • Matoussi, Anis. Reflected solutions of backward stochastic differential equations with continuous coefficient. Statist. Probab. Lett. 34 (1997), no. 4, 347–354.
  • Peng, Shige. Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer's type. Probab. Theory Related Fields 113 (1999), no. 4, 473–499.
  • Peng, Shige; Xu, Mingyu. The smallest $g$-supermartingale and reflected BSDE with single and double $L^ 2$ obstacles. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 3, 605–630.
  • Rozkosz, Andrzej; Słomiński, Leszek. $\Bbb{L}^ p$ solutions of reflected BSDEs under monotonicity condition. Stochastic Process. Appl. 122 (2012), no. 12, 3875–3900.
  • Zheng, Shiqiu; Zhou, Shengwu. A generalized existence theorem of reflected BSDEs with double obstacles. Statist. Probab. Lett. 78 (2008), no. 5, 528–536.